# SDR SWAA2019011628491

- Difficulty date: January 8, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 48,264 hours, 28,451 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A6535
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 BEAM CRACKED ABOVE AND TO THE SIDE OF THE UPPER BOLT HOLE.  R&R NR 4 BEAM IAW CCO & DWG.
